The Eulerian distribution on centrosymmetric involutions - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2009

The Eulerian distribution on centrosymmetric involutions

Abstract

We present an extensive study of the Eulerian distribution on the set of centrosymmetric involutions, namely, involutions in S(n) satisfying the property sigma(i) + sigma(n + 1 - i) = n + 1 for every i = 1 ... n. We find some combinatorial properties for the generating polynomial of such distribution, together with an explicit formula for its coefficients. Afterwards, we carry out an analogous study for the subset of centrosymmetric involutions without fixed points.
Fichier principal
Vignette du fichier
755-4105-2-PB.pdf (175.05 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00988181 , version 1 (07-05-2014)

Identifiers

Cite

Marilena Barnabei, Flavio Bonetti, Matteo Silimbani. The Eulerian distribution on centrosymmetric involutions. Discrete Mathematics and Theoretical Computer Science, 2009, Vol. 11 no. 1 (1), pp.95--115. ⟨10.46298/dmtcs.469⟩. ⟨hal-00988181⟩

Collections

TDS-MACS
126 View
944 Download

Altmetric

Share

Gmail Facebook X LinkedIn More